It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Thyroid Disorders Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 10-20-2003, 09:53 AM   #1
Junior Member
 
Join Date: Apr 2003
Posts: 39
phxgem HB User
Post Any one w/ U.C.?

I am very curious to see if any of you that are hypo have any gastro. issues? My 13 year old son has been diagnosed with ulcerative colitis. Although he has never been tested for any thyroid issues, I am seeing some complaints from him that mimic my thyroid symptoms. I will have him tested next doctors visit, but was wondering if anyone has this problem?

 
Sponsors Lightbulb
   
Old 10-20-2003, 10:11 AM   #2
Senior Veteran
(male)
 
Join Date: Jun 2003
Location: Nashville, TN
Posts: 526
Divermon HB User
Post

I have had Gastritis for about a year or so, prior to HypoT/Hashi diagnosis. I believe I have read that since the thyroid helps regulate the rate of digestion, food can stay in the stomach longer than usual, and can cause issues. I'm not sure which issues would be likely from thyroid disorders, and which not.

I would just guess bloating, gas, and of course, constipation. Not sure about my gastritis, or your UC.
__________________
My opinions only, not medical advice. Always follow advice of your Doctor, not what I say here.

 
Old 10-20-2003, 10:56 AM   #3
Registered User
(female)
 
Join Date: Oct 2003
Location: Ontario Canada
Posts: 1,326
BonBe HB User
Post

I seem to have many bouts of acid indigestion and take the acid reduction tablets on a very regular basis.(every 9 hours) what you mentioned about food staying in the stomach longer, does make sense. Since I have a sort of 'blockage' aka goiter it seems (soon to have ultra sound and CT scan) the food painfully seems to sit right front and centre. then acid starts....

 
Old 10-22-2003, 04:44 PM   #4
Junior Member
 
Join Date: Aug 2003
Location: Cleveland, Ohio USA
Posts: 12
ItalianChristine HB User
Post

I have IBS/C. Since I have been DXed with hypoT, it has gotten much worse. And the Armour has only made it worse.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Retin-a-micro success stories.... Dom Acne 2 01-18-2003 07:06 AM
Rules of the Board - please read moderator2 Acne 0 06-10-2002 08:06 PM
If you feel suicidal, please read here.... moderator2 Acne 0 05-29-2002 06:54 PM
All members..... moderator2 Acne 2 05-16-2002 08:18 PM
How to use this message board.... moderator2 Acne 0 04-17-2002 07:33 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:24 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!